# SDR AALA2009021100070

- Difficulty date: January 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LIGHTENING HOLE ON LEFT CUSP MEMBRANE AT STATION 227.  INSTALLED CUSP DOUBLER PER AARD 53-20-00-16.
